# SDR UPS01236816

- Difficulty date: June 6, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- Aircraft time: 28,500 hours, 22,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FOUND CORROSION ON AFT CARGO DOOR CUTOUT SILL CHORD AT BS 950E+19. REPAIRED CHORD IAW SRM 51-40-4, 53-10-1, 51-10-1, 51-30-2.
